# SDR AALA202509039070

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 41,836 hours, 23,353 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON SOF TROUBLESHOOTING PER J/C 26L000021001. FOUND APU TO BE THE CAUSE OF THE ODOR. LEAKING FROM DRAIN MAST. MAINTENANCE REPLACED APU IAW J/C 26L31049003.
